Applied Mathematics

Vol.6 No.4(2015), Paper ID 55983, 7 pages

DOI:10.4236/am.2015.64065

 

A Special Case of Variational Formulation for Two-Point Boundary Value Problem in L2(Ω)

 

Pedro Pablo Cárdenas Alzate

 

Department of Mathematics, Universidad Tecnológica de Pereira, Pereira, Colombia

 

Copyright © 2015 Pedro Pablo Cárdenas Alzate et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Cárdenas Alzate, P. (2015) A Special Case of Variational Formulation for Two-Point Boundary Value Problem in L2(Ω). Applied Mathematics, 6, 700-706. doi: 10.4236/am.2015.64065.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.